# SDR AALA20100303TUL12

- Difficulty date: March 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK CORROSION OUT OF LIMITS.  SPLICE IN NEW SECTION OF SEAT TRACK PER SRM 53-05-00 FIGURE 4F.
